Journal of the Mathematical Society of Japan

On the Sequence of Additive Set Functions

Gen-ichiro SUNOUCHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 3, Number 2 (1951), 290-295.

Dates
First available in Project Euclid: 25 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261734859

Digital Object Identifier
doi:10.2969/jmsj/00320290

Mathematical Reviews number (MathSciNet)
MR0047743

Zentralblatt MATH identifier
0045.02402

Subjects
Primary: 27.2X

Citation

SUNOUCHI, Gen-ichiro. On the Sequence of Additive Set Functions. J. Math. Soc. Japan 3 (1951), no. 2, 290--295. doi:10.2969/jmsj/00320290. https://projecteuclid.org/euclid.jmsj/1261734859


Export citation